| Catalog Number |
5955450 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, the yellow anchor of the ventralight st w/echo ps inflation tubing came off and was removed from the patient¿s abdomen.Evaluation of the image provided confirms detachment of the yellow anchor from the inflation tube.It is possible the anchor detached due to forces applied while in use.However, without having the physical sample to evaluate root cause cannot be determined by photo evaluation.Review of manufacturing records shows the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) released for distribution in june 2024.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during a laparoscopic umbilical hernia repair procedure, after closing the defect, the surgeon attempted to pull the inflation tube up through the abdomen and the yellow anchor of the ventralight st w/echo ps inflation tubing came off.The anchor was removed from patient body.The procedure was completed with a ventralight st mesh.There was no patient injury.